# SDR TWAA9806004

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, FOUND THE LEFT OUTBOARD HORIZONTAL STABILIZER ELEVATOR WITH A 6 INCH GOUGE AT TOP TRAILING EDGE, APPROX 4.5 FT FROM INBOARD TE APPROX .0625 IN DEEP.  FILLED GOUGE WITH FILLER 934NA AND HOT BONDED AND PAINTED PER SRM 55-20-01.  (M)
